# SDR MWEA97550

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Spliced
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LONGERON 25 RIGHT SIDE STATION 1019 HAD TO BE CUT IN ORDER TO REMOVED AND REPLACED 996 LOWER TEE.  MTC REPAIRED IAW SRM 53-01 FIG 2.
